The set of geometrically infinitely divisible distributions

F.W. Steutel

Research output: Book/ReportReportAcademic

36 Downloads (Pure)

Abstract

Klebanov e.a. (1984) have shown that the set of geometrically infinitely divisible distributions coincides with the closure of the set of compound geometric distributions. We prove that from this it follows that (mixtures of) log-convex densities on (0,\infty) are geometrically infinitely divisible. The results of Pillai and Sandhya (1990) are easy consequences of this.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages5
Publication statusPublished - 1990

Publication series

NameMemorandum COSOR
Volume9042
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'The set of geometrically infinitely divisible distributions'. Together they form a unique fingerprint.

Cite this